# SDR SWAA2025031793275

- Difficulty date: February 5, 2025
- Submitted: March 17, 2025
- Operation: Air carrier
- Aircraft: N216WR
- Make and model: Boeing 737-7H4
- Aircraft serial: 32488
- Aircraft time: 61,408 hours, 36,820 cycles
- System (JASC): 5240 · Service Doors
- Part: Handle
- Condition: Deteriorated
- Location: Zone 800
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DETERIORATED SERVICE DOORWAY LINING HANDLE NUTS AT AFT GALLEY AREA (2 EA) 2025-112704<[01] REPLACED SERVICE DOORWAY LINING HANDLE NUTS AT AFT GALLEY AREA (2 EA) IAW B737-700 AMM 25-21-25-420-801 STEP 3.B(5).;[02] REPLACED SERVICE DOORWAY LINING HANDLE NUTS AT AFT GALLEY AREA (2 EA) IAW B737-700 AMM 25-21-25-420-801 STEP 3.B(5).
